Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Gushchin Anatolii Konstantinovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. A. K. Gushchin, “On the existence of boundary values in $L_2$ of solutions of an elliptic equation”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet

   2018
2. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  elib  scopus
3. A. K. Gushchin, “A Criterion for the Existence of $L_p$ Boundary Values of Solutions to an Elliptic Equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2016
4. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 10)  elib  scopus (cited: 4)

   2015
5. A. K. Gushchin, “V.A. Steklov's Work on Equations of Mathematical Physics and Development of His Results in This Field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. A. K. Gushchin, “On the Dirichlet problem for an elliptic equation”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 19:1 (2015), 19–43  mathnet  crossref  zmath  isi  rsci  elib
7. A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Sb. Math., 206:10 (2015), 1410–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib  scopus (cited: 5)

   2013
8. A. K. Gushchin, “$L_p$-estimates for solutions of second-order elliptic equation Dirichlet problem”, Theoret. and Math. Phys., 174:2 (2013), 209–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 6)
9. A. K. Guschin, “$L_p$-otsenki nekasatelnoi maksimalnoi funktsii dlya reshenii ellipticheskogo uravneniya vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 53–69  mathnet (cited: 1)  crossref  rsci

   2012
10. A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function”, Sb. Math., 203:1 (2012), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 14)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 3)
11. A. K. Gushchin, “Estimates of the nontangential maximal function for solutions of a second-order elliptic equation”, Dokl. Math., 86:2 (2012), 667–669  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2011
12. A. K. Gushchin, “The estimates of the solution of the Dirichlet problem with boundary function from $L_p$ for a second-order elliptic equation”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(22) (2011), 53–67  mathnet  crossref  rsci  elib
13. A. K. Gushchin, “Solvability of the Dirichlet problem for a second-order elliptic equation with a boundary function from $L_p$”, Dokl. Math., 83:2 (2011), 219–221  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019